# SDR HALA2023032300057

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 10,797 hours, 2,262 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENG 1 HIGH VIBRATION AT FL 340 HIGHEST WAS 6.1 AND LASTED FOR 10-15 SECONDS. CONTACTED MOC / COORDINATED W/ P.P. ENGINEERING. CONFIRMED THROUGH AIDS REPORT <75> VIBE REACHED 6.1 FOR SHORT DURATION. AIRCRAFT NO LONGER OK FOR ETOPS UNTIL BORESCOPE. REF TSM 71-00-00-810-873-A; STEPS 4. A (1) , 4 A (2) , 4 A (3), (4), & (5) C/W. ENG #1 REPLACED. REF W/O 246827 CARD J321-72-HWI-02. REMOVED PLACARD CLEARED MIC.
